# SDR WX0A2020092173578

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 54,151 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006219
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING TEST FOUND EPSU 13WL AND EPSU 12WL TO BE AT FAULT.  REMOVED AND REPLACED EPSU AT 13WL AND 12WL.  OPS CHECK GOOD, IAW AMM 33-51-38.
